# SDR UPS99229703

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 651620252
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION AND POPPED FASTENER ON BS 870, BL 0 STIFFENER WING CENTER SECTION.  REMOVED AND REPLACED STIFFENER PER SRM 51-30-02.
